Testing homogeneity of ordered variances
| Year of publication: |
1993
|
|---|---|
| Authors: | Mudholkar, Govind ; McDermott, Michael ; Aumont, Johanne |
| Published in: |
Metrika. - Springer. - Vol. 40.1993, 1, p. 271-281
|
| Publisher: |
Springer |
| Subject: | Bartlett’s test | Combining independent tests | Fisher’s Combination method | Logit Combination method | Order-restricted inference |
-
The behaviour of the modified Levene’s test when data are not normally distributed
Parra-Frutos, Isabel, (2009)
-
Testing homogeneity of variances with unequal sample sizes
Parra-Frutos, I., (2013)
-
Testing Models with Multiple Equilibria by Quantile Methods
Komunjer, Ivana, (2004)
- More ...
-
Mudholkar, Govind, (1969)
-
Null distribution of the sum of squared z-transforms in testing complete independence
Chen, Shande, (1990)
-
A class of robust stepwise alternatives to Hotelling's T 2 tests
Mudholkar, Govind, (2000)
- More ...